Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Does using Nexito affect liver?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
hi i have used nexito plus for 6-8 mths does this effect liver. i had my ultrascan done which said multipolyp in gallbladder lessthan 1mm and lft,thioriod simulaton,cbp,random sugar,vitamin d2 all are normal except vitamin d2insuffient please reply
Posted Tue, 11 Mar 2014 in Medicines and Side Effects
Answered by Dr. Ram Choudhary 7 hours later
Brief Answer: Unlikely due to drug, get physician referal Detailed Answer: Hi XXXXXXX Welcome to healthcare Magic! Multiple gall bladder polyps are not a feature of Nexito Plus therapy nether that affects the liver to any significant extent. You may be having some other associated problem like obesity, dyslipidemia or diabetes as a cause for these polypoid findings. You should get Fasting blood sugar, Liver function test, Lipid profile and Thyroid profile I.e. free T4 and TSH levels on empty stomach morning blood samples and get a clinical examination by a local physician. I hope the advise would be informative and useful for you. Take Care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor